On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators
Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2056-2062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_12_a13,
author = {D. U. Umbetzhanov},
title = {On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators},
journal = {Differencialʹnye uravneni\^a},
pages = {2056--2062},
year = {1995},
volume = {31},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_12_a13/}
}
TY - JOUR AU - D. U. Umbetzhanov TI - On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators JO - Differencialʹnye uravneniâ PY - 1995 SP - 2056 EP - 2062 VL - 31 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_12_a13/ LA - ru ID - DE_1995_31_12_a13 ER -
D. U. Umbetzhanov. On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators. Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2056-2062. http://geodesic.mathdoc.fr/item/DE_1995_31_12_a13/